Couldn't find what you looking for?

TRY OUR SEARCH!


The best way to get off Suboxone is a long, slow taper. For example: reduce your dose of Suboxone by 1/4 or 1/2 mg per week or even 10 days. It does sound like it takes a long time, but the drug is such a potent one that it is necessary to do it like that. If you try it too fast or reduce the amount too much it will cause unwanted problems. Personally, I could still notice some small signs of withdrawal even after a month off of Suboxone. Just go slow and easy. If you need to, go even slower or stay at the same dose for longer. It will work. I promise.
Reply

Loading...

Yeah that is way too fast. I found when I first started and was taking 16 mgs it was too much and it made me feel agitated so I actually got down to 8 on my own and stashed the rest incase I lost my insurance. Good thing I did they got me through a few months of being unemployed. I recently jumped off altogether and it's different than fast acting opiate withdrawl. I still have the chills, diarihea, high blood pressure, and slight fever after 9 days. I did break down after 5 days and took .5 mg. I was on 2 1/2mgs for a few months and had trouble cutting down from there. Before I only felt kinda crappy on the 3rd and 4th days of cutting down then I would adjust. I started cutting down from 8mgs in 2mg increments until I got to 4mgs. Then 1mg to 3 then 1/2mg to 2 1/2mgs. After that it took longer than 5 days to adjust and decided to go for the jump. Not so sure it was the right thing to do but I'm so far into it now I don't want to waste the time I've put in. I feel like it's peaked and I can sit in a chair without jumping out of my skin, but still have the symptoms mentioned above. That and I wake up after sleeping for half an hour with my heart pounding and toss and turn all night even with benedryl and clonidine. I have tachycardia but did not have a single episode since I stopped. The only time my heart was clocked during an episode it was over 300 bpm. What I have from suboxone is just a constantly hard heart beat. It actually seems to give me energy which I've never had during withdrawls from pain killers, but this takes so much longer I've even considered getting back onto pain killers and detoxing from them because I've done it over 20 times. I started with suboxone because I thought I had pain killers under control, but constantly relapsed. In the three years I've taken suboxone I've got the kind of job I've always wanted, put on 30 lbs of muscle, paid off my credit card debt, quit smoking, put 10k in the bank, and have lived a productive life. Some people say it's the devil, after experiencing wds and not knowing how long I will be affected the jury is still out on it for me. I kind of think if I could've been prescribed pain killers I wouldve done the same thing. However you quickly develop tolerence to pain killers and escalates no matter who you are. You can cut your suboxone intake with relatively no pain, just a little drop in energy. I slept like a baby during cutdowns, if I knew I would be an insomniac for weeks when I would've cut down further. That was always my saving grace during painkiller wds. I would be able to sleep for the majority of four days until the worst was over than push myself back into daily life and feel like a new man in a week. It was just this memory of how great they felt that kept me coming back. I'll tell you what though if I get through this I will think more than twice about relapsing because it's harder to get clean from. I wish I could tell you there is a light at the end of the tunnel in a specific amount of time, but I'm still wondering how long this can go on for myself.

Reply

Loading...


im currently off suboxone for 14 days and i also keep geting super high heart beat while in bed. 110 to 130 bpm and its kinda scaring me. its nothing like opiate or opiod withdrawal in past.. i havent gone to the er or doctor yet but mine started when i got below 4mg and i know the common answer is going to be opiod w/draw but ive never had high blood pressure before and i was only on suboxone for a year at max 16 mg down to 8 or lless for the past several months. is this going to go away? or am screwed up permanantly on this drug that carries the symbol of a dagger and n8 which seems to mean "innate coup de grace" or self inficted death blow.
Reply

Loading...

YEP MY DAD HAS THE SAME EXACT STORY AND HE GETS SHORT BREATH HIGH B/P AND BEEN TO ER

 

 

Reply

Loading...


Yes, I am in the same situation. I am down to .5mg of suboxon - after four years of using it off label for pain management - and not knowing that it is a narcotic - stupid me. My bp is 150/110, my pulse is 112. I dropped down from 2 tablets a day of 8/2 mg to .5mg. I am doing it right - every 21 days I drop by a quarter tablet - suboxon takes 18 days to justify in your body I am told - means 18 days to get used to each drop in dose. I sweat terribly and live in the deep south - where the humidity and heat are intolerable anyway. My advice, take a short walk or something to calm you down. Take the clonidin - it is the same drug used in detox facilities. You may be tapering down too fast, I do a quarter every 21 days and it's not fun - but I am not in bed crying. It will get better - this drop down is wicked. Anxietydoes not help - I have done very well with 21 days of one dose, then drop down by 1/4 a tablet. Yes, it takes forever and you do have the withdrawal to some degree. No way around those - but this is not nearly as bad as cold turkey - I made the mistake of just stopping another drug years ago, Klonipin. I was in agony for a month. drop the dose in small steps, and stay calm as you can. small steps are the best. Good luck and again, small steps not huge ones. It will take me about 4.25 months to come off the suboxon so I know you are scared and fed up. hang in there.
Reply

Loading...


it will take awhile to subside but it will i have the same problem my dr pulled me off 3 8mg strips a day for taking a klonopin which was prescribed my blood pressure and heart rate climbed to a ridiculous level so ur dr is full of c**p ive been a opiate addict for 12 yrs and this is my most common side effect
Reply

Loading...

Hi All,,,,

 

I started on Suboxene ,,Monday  4 mg a day and today on a Doctor visit with my primary care Doc my blood pressure was 150/100..My blood pressure is always normal.,,,I have a cuff at home and I just checked it and it is still high. I am not liking this at all,

 

This is my first post and I am sure I will be checking in often,,,,my name is Annie

Reply

Loading...


been on suboxone for over 5 years know and , seems my Bp has been gettign higher and higher right know its 170/105
not good also been getting anxiety just from checking it so my pulse is like 100 or more started on 16mg a day, know im doing to 8 and it seems to be getting worse, i dont know what take for it, i havent stopped taking it due to these posts cause will it get higher i don't know? best thing i can do right know is have a beer and relax, to stop stressing about it, my doctor says suboxone stays in your system for 52 hour's so maybe i think its time to take a break from it,justa little concerns about these posts of bp going up anybody have any ideas let me know
Reply

Loading...

Whoever got the high blood pressure problem, many of them suffer from episodic or periodic high blood pressure. I think a new research just save us from this problem. Doctors are suggesting it now a days. It's main element is Magnesium. It work's like a MAGNESIUM MIRACLE. You should give it a try.

Reply

Loading...

Yes it happens to me also
Reply

Loading...

How is your situation now? How long did the high bp last?
Reply

Loading...

Have had same issue, been off sub's for a week, after a taper down, BP was 175/110 at DR's office
Reply

Loading...

I'm currently tapering down and am experiencing higher blood pressure even while on Lisinopril and Clonodine and I am very ready for this to be over. I was on 16mg Suboxone since 2007 and am down to 2mg after starting a slow taper in October (3 months ago or so) and am going down by .5 every couple of weeks now. My BP has been 139/89 or so on average, not near as high as yours got but it is worrying me alot..... If I'm not mistaken Clonodine can cause spikes when not taking it, thats why its rarely prescribed for blood pressure alone, I'm not a doctor by any means but you may want to look into it.

I know I'm super late posting this comment but id like to know how your situation turned out, how are you doing now? I hope all is well :)
Reply

Loading...

Other than the high BP how do you feel? I hope you feel better soon :) So it's really possible to succeed in tapering, glad to hear that. I cant wait to be off...its been a long hard road
Reply

Loading...

My daughter got off suboxone 12 days before she got vivitrol shot and has been sick now 5 days blood pressure is high and nauseated and vomiting did this happen to anyone else
Reply

Loading...